BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
Burn, Thermal (2530)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the patient is complaining that the gripper is leaking and burned patient.A of (b)(6) 2019 no further reports on the client¿s status have been reported.It was stated that two needles were noted to be leaking.This report addresses the first device.